# SDR YENA20100207018

- Difficulty date: February 7, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 26,906 hours, 9,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 3316232469
- Condition: Failed
- Location: Cabin
- Part time: 26,906 hours, 9,426 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT JB381 LGA-FLL DURING RON MAINTENANCE FOUND CABIN EMERGENCY LIGHTS AT OVERWING DOORS LEFT (11WL) AND RIGHT (12WL) ESPU BATTERIES FAILED EMERGENCY LIGHT TEST.  REMOVED AND REPLACED RIGHT AND LEFT EMERGENCY LIGHT BATTERIES IAW AMM 33-51-38, OPS CHECK NORMAL.  A/C RETURNED TO SERVICE.
